# SDR DALA2023101608531

- Difficulty date: October 8, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,914 hours, 32,187 cycles
- Engine: Cfmint CFM565A1
- Engine time: 57,724 hours, 28,198 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 EXCESSIVE PLAY IP CHECK VALVE ON ENGINE 2. CORRECTIVE ACTION: REPLACED IP CHECK VALVE ON ENGINE 2 AS PER A320 FAM AMM 36-11-41. (0008016)
